# SDR UHLA2012110600351

- Difficulty date: November 6, 2012
- Submitted: November 12, 2012
- Operation: Air carrier
- Aircraft: N640RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000058
- Aircraft time: 22,883 hours, 14,232 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EXIT INDICATOR LIGHT INOP.  REPLACED FORWARD RIGHT EMERGENCY BATTERY PACK IAW AMM 33-50-01.  OPS CHECK GOOD.
